# SDR 96ZZZX993

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N727H
- Make and model: Bell 206L-3
- Aircraft serial: 51550
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Gearbox
- Part number: 206040402003
- Condition: Defective
- Location: T/R
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY VIBRATION AND UNABLE TO BALANCE T/R ASSY WHEN INSTALLED ON GEARBOX.
